A 13-year-old boy w ith type 1 diabetes received his m orning injection of a m ixture of insulin… 1 answer below »

A 13-year-old boy w ith type 1 diabetes received his m orning injection of a m ixture of insulin lispro and glargine. A few hours later, he was found unconscious in his room . His heart rate was 120 bpm and body tem perature 94.7°F (34.8°C), and tetanic contractions of skeletal m uscles were present. Which of the follow ing would be the im m ediate appropriate treatm ent for this patient? A. Regular insulin intravenous B. Oral glucose C. Glucagon intram uscular (IM) D. Oral m etform in E. Exenatide IM F. Epinephrine IM

Don't use plagiarized sources. Get Your Custom Essay on
A 13-year-old boy w ith type 1 diabetes received his m orning injection of a m ixture of insulin… 1 answer below »
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*